Amiodarone pulmonary toxicity presenting as a solitary lung mass

R. Arnon, I. Raz, T. Chajek-Shaul, N. Berkman, S. Fields, H. Bar-On

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

Following treatment with amiodarone, a patient developed weight loss, fatigue and severe myopathy, without respiratory symptoms. A solitary lung infiltrate, impaired thyroid and liver function tests, and leukocytosis were evident. Biopsies from the lung lesion, liver, and bone marrow revealed foam cells. All these signs and symptoms subsided following cessation of amiodarone therapy. It is demonstrated that amiodarone may induce a localized lung lesion rather than diffuse pulmonary disease.

Original languageAmerican English
Pages (from-to)425-427
Number of pages3
JournalChest
Volume93
Issue number2
DOIs
StatePublished - 1988
Externally publishedYes

Fingerprint

Dive into the research topics of 'Amiodarone pulmonary toxicity presenting as a solitary lung mass'. Together they form a unique fingerprint.

Cite this